Register Now

Login

Lost Password

Lost your password? Please enter your email address. You will receive a link and will create a new password via email.

Login

Register Now

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Morbi adipiscing gravdio, sit amet suscipit risus ultrices eu. Fusce viverra neque at purus laoreet consequa. Vivamus vulputate posuere nisl quis consequat.

31 and I’ve Been Having Sexual Problems Erectile Dysfunction

ERECTILE DYSFUNCTION QUESTION:

I’m 31 & I’ve been having sexual problems/erectile dysfunction for about 1 year/10 months whether it’s with a girl or when I’m alone. There are some days I can’t get an erection at all the days I can I can’t maintain it for more than 10 minutes!

It’s not psychological cause I’ve had ED for about 10 months/ a year ( I admit there were 1 or 2 occasions when I was stressed). But even when I’m home alone when I masturbate I can get an erection ( sometimes a semi-erection depending on what I ate earlier like food high in saturated fat or high in carbs like sweets, chocolate, cheese, lasagna which can cause ED as it narrows the arteries & raises your blood sugar & cholesterol levels). Anyway, I can’t maintain an erection especially when I stand up.

So my doc gave me a pack of 4 pills of Viagra(50mg). I took it on 2 different occasions before sex it worked ( in fact it was the best sex I had cause I managed to get/maintain an erection for 1 hour & my dick was rock hard) BUT I had some worrying side effects afterwards so I told myself I would never ever take Viagra again.

The side effects I had were: bad headaches, difficulty breathing, chest pains, really fast irregular heartbeat I was gonna call the ambulance or go to the A&E department it was so bad I thought I was gonna die or have a stroke/cardiac arrest.

Eventually, the symptoms went away so I didn’t call the ambulance but I then looked at the leaflet & I couldn’t believe the list of dangerous side effects that were listed!
On the leaflet, it states: tell your doctor or go to the casualty department straight away if you notice any of these side effects: difficulty breathing (which I had), dizziness, swelling of your eyelids, mouth or throat. What was written afterward was even worse it states: if you have a stroke or have sharp chest pains (which I had) call the A&E immediately!

Other side effects include Sudden death(!), loss of blood to the brain & heart. Most, BUT NOT ALL MEN, had heart problems prior to taking Viagra. There have been cases of convulsions & seizures. There were many more side effects written on the leaflet I’m not gonna list them all: headaches, impaired vision, vomiting, irregular or fast heartbeat(which I had), high or low blood pressure, fainting,

So I’m looking for an alternative to Viagra. A pill to take just before sex & that is effective & that works on getting/maintaining erections.

The most famous ones are Vigrxplus, Prosolution, Sinrex, Maleextra but before buying one of them I’d like to know do I have to take these pills every day or just 1 pill before having sex?? I’m looking for the latter i.e a pill before sex. I’m not looking for a pill I’d have to take every day.
Sorry about the long post thanks for reading

DOCTOR ALSAYES ANSWER:

I’m very sorry to hear that.

First of all, I do not recommend any of these products. If you must take something then you should take a proven medication such as Viagra, or Cialis.
What happened to you could be because you have taken a higher dose than you should. For instance, if you started with 50 mg Viagra, then try 25 mg. or 50 mg if you started with 100mg.

Regarding these side effects, they are not that common as you think, and they occur in patients who may have other health problems like a heart disease or coronary disease, or in those whom may take it wrongfully or in higher doses.

But in normal healthy men, and when taken as prescribed, Viagra is considered a safe solution.

Unfortunately, I can’t recommend any alternatives herbs or formulas, because their efficacy is not proven scientifically.

You should know that above 80% of ED problems we see in our clinics are due to psychological problems and what makes them harder to treat is that many of these patients refuse to believe it’s just a psychological issue. And it could psychological issue even if you are alone.

ED has many factors and underlying causes, one of these aspects are the psychological aspect.

A psychological aspect can in form of anxiety or pressure to perform under heightened anxiety, or acute stress disorder, or Low sex drive due to an underlying cause.
Watching pornography and masturbation more frequently can also lead to erectile dysfunction during actual sex relation. Some studies have found that frequently masturbating to porn can contribute to ED by desensitizing you to certain imagery and physical intimacy.

Alcohol drinking and tobacco or any smoking can also contribute to ED.
Health issues like high sugar level and high cholesterol can also lead to ED.

We must first identify the cause and then treat it accordingly. I advise you first to visit a doctor and make some evaluation tests to exclude any medical/physical causes, and if all tests came up negative then your doctor will advise you on how to deal with stress and performance anxiety or he may refer you to a psychotherapist (if needed). In the meanwhile, I advise you to establish a healthy lifestyle by exercising regularly, eating healthy food (low cholesterol), and stop or avoid alcohol and tobacco as they both contribute to ED. These steps will help him regain his normal erection faster.

I hope this answers your question.

Thanks, Dr. Alsayes

About the Author